@Article{JPDE-9-263, author = {}, title = {Two-scale Convergence and Homogenization for a Class of Quasilinear Elliptic Equations}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {3}, pages = {263--276}, abstract = { By use of Fourier analysis techniques, we obtain some new properties of the almost-periodic functions and extend the two-scale convergence method in the homogenization theory to the case of almost-periodic oscillations. Then, we use some new techniques to study the homogenization for quasilinear elliptic equations with almostperiodic coefficients: div a(x,x/ε, u, Du) = f(x) in Ω and obtain the weak convergence and corrector result.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5626.html} }